# SDR REXA2018021400152

- Difficulty date: February 14, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 22,196 hours, 15,446 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, AFT WEB DRAG ANGLE IS CRACKED.  REPAIRED THE DRAG ANGLE IAW SRM 52-11-04, AND 51-12-10.
